MAUDE Adverse Event Report: PHILOSYS CO., LTD. GMATE; GMATE ORIGIN

PHILOSYS CO., LTD. GMATE; GMATE ORIGIN
Model Number PG-310
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
I attach about measurement tests of the same lot-in meter as the malfunctioning meter.
 
Event or Problem Description
When blood glucose values were simultaneously measured using gmate voice and gmate origin, the difference in blood glucose readings between the two devices was more than 40 mg/dl.(the result of gmate origin is measured higher.).

Brand Name
GMATE
Common Device Name
GMATE ORIGIN
Manufacturer (Section D)
PHILOSYS CO., LTD.
28-5
gwangwol-gil, okgu-eup, gunsan
jeollabuk-do, 54172
KS  54172
MDR Report Key9127122
Report Number3010172486-2019-00004
Device Sequence Number2388562
Product Code NBW
UDI-Device Identifier08809301160077
UDI-Public8809301160077
Combination Product (Y/N)N
PMA/510(K) Number
K151658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/24/2019
Report Date (Section F) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberPG-310
Device Catalogue NumberPG-310
Device Lot NumberAGF201
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Device Age1 MO
Event Location Home
Date Report to Manufacturer03/28/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2018
Initial Report FDA Received Date09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1